Journal of Nonlinear Mathematical Physics

Volume 11, Issue 4, November 2004, Pages 508 - 520

Traveling Wave Solutions of the Camassa-Holm and Korteweg-de Vries Equations

Authors
Jonatan LENELLS
Corresponding Author
Jonatan LENELLS
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2004.11.4.7How to use a DOI?
Abstract
We show that the smooth traveling waves of the Camassa-Holm equation naturally correspond to traveling waves of the Korteweg-de Vries equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 4
Pages
508 - 520
Publication Date
2006/12
ISBN
91-974824-1-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.4.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jonatan LENELLS
PY  - 2006
DA  - 2006/12
TI  - Traveling Wave Solutions of the Camassa-Holm and Korteweg-de Vries Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 508
EP  - 520
VL  - 11
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.4.7
DO  - https://doi.org/10.2991/jnmp.2004.11.4.7
ID  - LENELLS2006
ER  -